Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Dislocated shoulder, broken humerus. Edema in the arm. Fluid discharge from the healing wound. What to do?

My Mother just had surgery on her right shoulder a week ago 11/29/2012 - she dislocated her shoulder and broke the humeral ? (ball in her shoulder). This was replaced with metal ball. She is healing nicely with the exception of edema in her right hand and lower right arm . In the last couple of days this has started to weep with a clear liquid. We are doing physio exercises to reduce the swelling. but what can I do to reduce or stop the weeping of this liquid? Thank You - Wendy
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi thanks for the query.
From the complaints you had described the swelling in the right hand and lower right arm is due to surgery. The complaints of clear fluid coming out from the wound is of concern and I advice you to consult your surgeon who could examine you and advocate necessary treatment.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor